Feb 13, 2009
I recently tried moving from Truvada to Epzicom. I could only stay on Epzicom for two weeks as I felt like I was taking speed. Lost 4 Lbs and could not sleep either without ambien. Have you had any patients experience this? It's not noted as a side effect. As soon as I stopped the Epzicom and went back to Truvada the accelerated feeling went away.
Response from Dr. Young
Thanks for your post.
Based on your switch to Epzicom and switch back to Truvada, it would indeed seem like your symptoms are related to one of the medications in Epzicom. I can't say that I have heard of this reaction, despite many years of using Epzicom (abacavir+3TC).
Indeed, with the exception of the abacavir allergic (or hypersensitivity) reaction, I rarely see any symptoms or side effects related to Epzicom.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Blood In Urine After Receptive Anal Sex With Condom Does It Mean I Have HIV
- Chest Cold After Oral Sex With No Protection Does It Mean I Have HIV
- How Much Damage Does Chlamydia Cause At 6 Months?
- Acute Hiv Symptoms Tongue White Spots
- Can Pneumonia Be Acute Sign Of Hiv?
- Can You Infect Someone With HIV Days After You Are Infected?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.